# SDR DALA1031483357

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 26,270 hours, 3,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND SEAT TRACK AT Y-450 FR53.8, FR53.9 AND FR54 CORRODED.  REMOVED AS PER SRM 51-74-00 (EMMA). MATERIAL REMOVED ON FR53.8, 0.040" L=1", W=0.5", FR53.9, MATERIAL REMOVED 0.042", L=1.5", W=0.5" FR54 MATERIAL REMOVED 0.038" L=1", W=0.5". ORIGINAL THK 0.120" FOUND EXCEED LIMIT AS PER SRM 51-31-15 FIG 101, SEAT TRACK REMOVED AND REPLACED PER SRM 51-42-11.
